# SDR R61A2019080420803

- Difficulty date: July 26, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE LH IB SEAT TRACK UPPER FLANGE FR 84, FOUND CORRODED. PERMANENTLY REPAIRED LH IB SEAT TRACK AT FR 84 IAW SRM 53-23-00 REP 04. PSE 53-23-005.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
